# SDR FDEA200902270749

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53774722208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FR 14 LT, Y1600 HAS CORROSION ON TOP CAP.  .030 IN DEEP BY 2.50 IN BY .500 IN.  REMOVED LEVEL 1 CORROSION.  REWORKED AREA AFTER CORROSION REMOVED AND INSTALLED FLOOR CROSSBEAM FLANGE REPAIR AT FR 14 LT, Y1600 IAW A310 SRM 53-12-15, FIG 206, SHEET 3, PAGE 224.
